If ephedra use is suspected, what are the signs and symptoms, one should look fofor
What are the signs that someone is taking ephedra?
- 20 Jun 2012 by Cressa
- 20 June 2012
HFirst of all ephedra is a stimulant and is very dangerous.I took it for attention span issue several yrs ago&it caused severe symptoms at very low dose.I was taking 2 capsules¬ sure what dose but I will tell u it really was so strong it literally made me feel like hitting&bouncing off the wall.so symptoms of&signs are:people feel very hyper&can start hallucinating,talking mile a minute,I did,schizophrenia like start imagine people are there&talk like they are,you get very skittish&nervous,require jogging or strenous activity,high sex drive,hungry and thirsty frequent,headache,racing thoughts,insomnia,anxiety,&if that isn't enough let me know.I know I got more.ok?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 13 Sep 2010 • 1 answer
Posted 28 Jul 2011 • 2 answers
Posted 20 Jan 2015 • 2 answers
Sister was prescribed tramadol already taking celexa. Shown a lot of signs of side effects. We just?
Posted 30 Mar 2016 • 1 answer